Syneprid Plus Syrup

Chlorpheniramine (1mg) + Phenylephrine (5mg) + Paracetamol / Acetaminophen (125mg) + Sodium Citrate (60mg/5ml) Primary uses of : Common cold symptoms
Manufacturer: Taj Pharma India Ltd
*
Upload a file
Processing dropped files...
    ₹ 37.00 incl tax
    Composition Chlorpheniramine (1mg) + Phenylephrine (5mg) + Paracetamol / Acetaminophen (125mg) + Sodium Citrate (60mg/5ml)
    Potentially Unsafe With Alcohol
    Side Effect Common Nausea, Vomiting, Headache, Sleepiness.
    How to works How Syneprid Plus Syrup works Syneprid Plus Syrup is a combination of four medicines: Chlorpheniramine, Phenylephrine, Paracetamol / Acetaminophen and Sodium Citrate which relieve common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Sodium citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out.

    Popular Lab Test Packages